Vol. 312, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The Euler characteristic of hypersurfaces in space forms and applications to isoparametric hypersurfaces

Rui Albuquerque

Vol. 312 (2021), No. 2, 259–277
Abstract

We revisit the Allendoerfer–Weil formula for the Euler characteristic of embedded hypersurfaces in constant sectional curvature manifolds, taking time to re-prove it while demonstrating techniques of (Albuquerque 2019a) and then applying it to gain new understanding of isoparametric hypersurfaces.

PDF Access Denied

We have not been able to recognize your IP address 54.80.252.84 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Euler characteristic, hypersurface, mean curvatures, space form, isoparametric hypersurface
Mathematical Subject Classification
Primary: 53C35, 57R20
Secondary: 53C17, 58A15
Milestones
Received: 21 January 2020
Revised: 28 March 2021
Accepted: 9 April 2021
Published: 31 August 2021
Authors
Rui Albuquerque
Universidade de Évora
Évora
Portugal